# SDR CALA2017080802497

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 100,491 hours, 15,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 64860921201517
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE EMERGENCY LIGHTS TESTED INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACKS AND PERFORMED OPS CHECKED NORMAL IAW AMM 33-51-07 .
